Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2011, 4:11 AM EDT for 4 counties in Pennsylvania; Columbiana County, Ohio; Hancock County, West Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 4:11 AM EDT (08:11 UTC)
- Expired
- Apr 20, 2011, 4:45 AM EDT
- In force
- 34 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Columbiana County, OH, Beaver County, PA, Butler County, PA, Lawrence County, PA, Mercer County, PA, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 4:15 AM EDT | TSTM WND DMG | 2 S Ohioville, PA | TREES DOWN IN OHIOVILLE BLOCKING STATE ROUTE 68 |
| Apr 20, 4:30 AM EDT | TSTM WND DMG | 1 N Zelienople, PA | TREES DOWN ON PERRY HIGHWAY IN JACKSON TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:22 AM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
635
WUUS51 KPBZ 200811
SVRPBZ
OHC029-PAC007-019-073-085-WVC029-200845-
/O.NEW.KPBZ.SV.W.0034.110420T0811Z-110420T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
411 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
NORTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHEASTERN MERCER COUNTY IN NORTHWEST PENNSYLVANIA...
LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
NORTHEASTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 445 AM EDT
* AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BEAVER CREEK STATE PARK...
MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHESTER... LEETONIA... EAST LIVERPOOL...
COLUMBIANA... BEAVER CREEK STATE PARK...
BLACKHAWK... EAST PALESTINE... BEAVER FALLS...
ELLWOOD CITY... FOMBELL... NEW CASTLE...
ZELIENOPLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT
WEDNESDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
4057 8056 4090 8080 4090 8053 4106 8053
4132 8007
TIME...MOT...LOC 0811Z 235DEG 50KT 4074 8053
$$3 follow-up statements
041
WWUS51 KPBZ 200824
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
424 AM EDT WED APR 20 2011
OHC029-WVC029-200834-
/O.CAN.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
COLUMBIANA OH-HANCOCK WV-
424 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK AND COLUMBIANA
COUNTIES IS CANCELLED...
LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
4059 8052 4106 8053 4131 8008
TIME...MOT...LOC 0824Z 235DEG 50KT 4083 8024
$$
PAC007-019-073-085-200845-
/O.CON.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
BEAVER PA-BUTLER PA-MERCER PA-LAWRENCE PA-
424 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR LAWRENCE...MERCER...BUTLER AND BEAVER COUNTIES...
AT 418 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MORADO...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLWOOD CITY... BLACKHAWK... BEAVER FALLS...
FOMBELL... NEW CASTLE... ZELIENOPLE...
NEW WILMINGTON... MCCONNELLS MILL... HARLANSBURG...
MORAINE STATE PARK... MERCER... SLIPPERY ROCK...
LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
4059 8052 4106 8053 4131 8008
TIME...MOT...LOC 0824Z 235DEG 50KT 4083 8024
$$541
WWUS51 KPBZ 200836
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 AM EDT WED APR 20 2011
PAC007-019-073-085-200845-
/O.CON.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
BEAVER PA-BUTLER PA-MERCER PA-LAWRENCE PA-
436 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR LAWRENCE...MERCER...BUTLER AND BEAVER COUNTIES...
AT 428 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PROSPECT...MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZELIENOPLE... NEW WILMINGTON... NEW CASTLE...
MORAINE STATE PARK... MCCONNELLS MILL... HARLANSBURG...
FOMBELL... ELLWOOD CITY... SLIPPERY ROCK...
GROVE CITY... HOOKER...
LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
4072 8026 4112 8041 4131 8008
TIME...MOT...LOC 0836Z 235DEG 50KT 4095 7997
$$710
WWUS51 KPBZ 200843
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
443 AM EDT WED APR 20 2011
PAC007-019-073-085-200853-
/O.EXP.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
BEAVER PA-BUTLER PA-MERCER PA-LAWRENCE PA-
443 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...MERCER...BUTLER AND
BEAVER COUNTIES EXPIRES AT 445 AM EDT...
LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
4072 8026 4112 8041 4131 8008
TIME...MOT...LOC 0843Z 235DEG 50KT 4106 7985
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:34 AM EDT, 37 minutes earlier.
Area forecast discussion, Apr 20, 3:34 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 334 AM EDT WED APR 20 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. THIS FRONT WILL BRING MORE SHOWERS AND STORMS TODAY. HIGH PRESSURE WILL PROVIDE DRY AND COOL CONDITIONS TONIGHT THROUGH THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO INCLUDE SVR WATCH 164. RECENT RADAR DATA, USED IN CONJUNCTION WITH LATEST MODEL RUNS, SHOWS THE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER W OHIO, CONTINUING TO WEAKEN AS IT MOVES EASTWARD INTO MORE STABLE AIR. EXPECT THE LINE TO MOVE THROUGH THE AREA THIS MORNING, AHEAD OF COLD FRONT WHICH WILL MOVE INTO C PA BY 18Z. LATEST DAY1 OUTLOOK FROM SPC, MOVES THE SLIGHT RISK FOR SEVERE TO THE EAST OF THE REGION. ALL THE DATA AND RECENT EVENTS, POINT TO A NON SEVERE EVENT AFTER WATCH ENDS. ACTIVITY WILL WIND DOWN VERY QUICKLY AFTER THE FRONT MOVES EASTWARD AND WOULD EXPECT JUST SHOWERS BEHIND THE FRONT. FORECASTED TEMPERATURES USING BLEND OF GFS MOS AND 21Z SREF VALUES. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... RECENT SREF MODEL OUTPUT CONTINUES TO SHOW HIGH PRESSURE COMING EAST FROM THE DAKOTAS TO PROVIDE DRY CONDITIONS WITH SEASONABLY COOL TEMPERATURES ACROSS THE UPPER OHIO VALLEY TONIGHT AND THURSDAY. MODEL SOLUTIONS VARY WITH THE THU NIGHT AND FRIDAY FORECAST. ANOTHER WARM FRONT WILL MOVE NORTHWARD THROUGH THE UPPER OHIO VALLEY BY THE END OF THE WORK WEEK. MODELS ARE INDICATING THAT A WAVE WILL MOVE ALONG THE NORTHERN FLANK OF THE FRONT LATE THURSDAY NIGHT AND FRIDAY MORNING. THE DIFFERENCES ARRIVE WITH THE POSITION OF THE FRONT FRIDAY, AND THE LOCATION OF THE WAVE. NAM KEEPS EVERYTHING FURTHER SOUTH ON FRIDAY, INCLUDE THE UNSTABLE AIR. THE GFS KEEPS THE AREA STABLE, BUT MOVES THE FRONT FURTHER NORTH. FOR NOW WILL GO WITH A COMPROMISE AND KEEP THE HIGHER POPS ACROSS THE SOUTH ON FRIDAY. FORECASTED TEMPERATURES USING MAINLY GFS MOS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MODELS SHOWING SIMILAR OUTPUT FRIDAY NIGHT, WITH ANOTHER WAVE MOVING NORTHWARD ALONG SFC BOUNDARY. FRIDAY NIGHT APPEARS TO BE A BETTER TIME FOR MORE WIDESPREAD RAIN, WITH THE UNSTABLE AIR REMAINING SOUTH OF THE REGION. COLD FRONT ASSOCIATED WITH NEXT SYSTEM WILL MOVE ACROSS THE AREA LATE SAT AND THEN STALL BY SAT NIGHT. THIS STALLED FRONT WILL KEEP IN THE RISK FOR ACTIVITY THROUGH SUNDAY AND INTO MONDAY. MODELS ARE IN DECENT AGREEMENT PUSHING FRONT NORTHWARD ON MONDAY AND ALLOWING THE REGION TO ENTER THE WARM SECTOR BY TUESDAY. AT THIS POINT, NOT A LOT OF CONFIDENCE IN THE LONG TERM FORECAST AS MODELS GETTING A HANDLE ON A STATIONARY FRONT THAT FAR OUT, GENERALLY RUN INTO PROBLEMS WITH THE DETAILS. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... LOW PRESSURE OVER OHIO WILL SWEEP A COLD FRONT ACROSS THE REGION TODAY WITH FROPA LATE MORNING AT ZZV TO EARLY AFTERNOON ACROSS THE EASTERN TERMINALS. GENERAL VFR AHEAD OF FRONT WITH INVERSION IN PLACE AND LOW LEVEL JET OF 50KTS AT 2K FT HAVE ADDED LLWS UNTIL FRONT APPROACHES TO MIX ATMOSPHERE. WITH INVERSION AND WEAK INSTABILITY HAVE KEPT CB IN TERMINALS BUT EXPECTING ONLY MVFR WITH FROPA IN SHOWERS AND ISOLATED THUNDERSTORMS. WITH FRONT AND BEHIND STRONG PRESSURE GRADIENT WILL BRING WEST WINDS GUSTING TO NEAR 30KTS INTO EARLY EVENING BEFORE DIMINISHING. SURFACE HIGH ACROSS WESTERN GREAT LAKES WILL THEN SHIFT EAST WITH VFR CONDITIONS INTO THURSDAY NIGHT. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST ON FRIDAY AND RETURN THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS. LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL BRING POSSIBLE RESTRICTIONS SATURDAY WITH A FRONT STALLING ACROSS REGION FOR SUNDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 20, 2:24 AM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 224 AM EDT WED APR 20 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021>023-041-210630- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 224 AM EDT WED APR 20 2011 ...SEVERE THUNDERSTORM WATCH 164 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-210630- GARRETT- 224 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 20, 3:45 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG COSHOCTON 40.26N 81.85W
04/20/2011 COSHOCTON OH TRAINED SPOTTER
TREES DOWN ON A MOBILE HOME ON COUNTY ROUTE 24 IN
COSHOCTON AND IN WEST LAFAYETTE
&&
CORRECTED REMARKS...SOURCE
EVENT NUMBER PBZ1100642
ASMITHLocal storm report, Apr 20, 3:47 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM HAIL NEW CONCORD 39.99N 81.73W
04/20/2011 E0.88 INCH MUSKINGUM OH PUBLIC
&&
EVENT NUMBER PBZ1100643
ASMITHSpecial weather statement, Apr 20, 3:51 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 AM EDT WED APR 20 2011
PAZ007>009-200830-
FOREST PA-MERCER PA-VENANGO PA-
351 AM EDT WED APR 20 2011
...STRONG THUNDERSTORM...
THUNDERSTORM TO MOVE THROUGH THE FOLLOWING COUNTIES...
VENANGO...FOREST AND MERCER...
AT 346 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A STRONG THUNDERSTORM OVER MERCER...MOVING NORTHEAST AT 55
MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
MERCER... FREDONIA... STONEBORO...
MAURICE K GODDARD STATE PARK... POLK...
SUGARCREEK... OIL CITY...
OIL CREEK STATE PARK...
PENNY SIZED HAIL AND 50 MPH WINDS MAY BE EXPECTED WITH THIS
THUNDERSTORM. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF
THUNDERSTORMS APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT
WEDNESDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4116 8019 4131 8034 4150 8002 4149 8001
4150 8001 4163 7980 4162 7975 4162 7962
4163 7961 4163 7929Local storm report, Apr 20, 3:55 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 SE BYESVILLE 39.96N 81.53W
04/20/2011 GUERNSEY OH LAW ENFORCEMENT
TREES DOWN ON VOCATIONAL ROAD
&&
EVENT NUMBER PBZ1100644
ASMITHLocal storm report, Apr 20, 3:58 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 E NEW CONCORD 39.99N 81.72W
04/20/2011 GUERNSEY OH LAW ENFORCEMENT
POWER LINES DOWN ON PATCH ROAD
&&
EVENT NUMBER PBZ1100645
ASMITHLocal storm report, Apr 20, 4:03 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG SHERRODSVILLE 40.49N 81.24W
04/20/2011 CARROLL OH LAW ENFORCEMENT
POWERLINES REPORTED DOWN IN SHERRODSVILLE
&&
EVENT NUMBER PBZ1100646
ASMITHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:16 PM EDT | Special Weather Statement | PBZ | Allegheny | 44 min |
| Apr 19, 8:43 PM EDT | Special Weather Statement | PBZ | Indiana | 47 min |
| Apr 20, 3:51 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 39 min |
| Apr 20, 4:37 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 38 min |
| Apr 20, 4:57 AM EDT | Special Weather Statement | PBZ | Fayette, Greene, Westmoreland | 63 min |
| Apr 20, 5:13 AM EDT | Special Weather Statement | PBZ | Forest, Jefferson | 47 min |
| Apr 19, 10:52 PM EDT | Areal Flood Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 10 hr |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Harrison, Muskingum, Noble and 1 more | 62 min |
| Apr 20, 2:58 AM EDT | Tornado Warning | PBZ | Coshocton, Muskingum, Tuscarawas | 47 min |
| Apr 20, 3:37 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson and 1 more | 38 min |
| Apr 20, 11:45 AM EDT | River Flood Warning | PBZ | Coshocton | 47 hr |
| Apr 19, 10:27 PM EDT | Areal Flood Warning | PBZ | Marion | 10 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.